# SDR SWAA2024071802353

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BEAN ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING.    PERFORMED PERMANENT REPAIR LOC. ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING. IAW SRM-57-51-02-2R-3 REPAIR 3.
